# SDR GTIA2025021038731

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 22,873 hours, 10,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FA REPORTS STRONG ELECTRICAL SMELL IN AFT CABIN-PER TSM 05-50-810-831 PERFORMED LEVEL A DECONTAMINATION ON PACK #1 AND #2 PER AMM 21-00-00, NO SMELL OR ODOR NOTICE AT THIS TIME, ALSO ACCOMPLISHED ENG #1 AND #2 RUNS PRECAUTIONARY PER AMM 71-00-00, NO SMELL OR ODOR NOTICE AT THIS TIME.
